View Full Version : vyvanse crash


sophiaaa
01-20-17, 12:26 PM
I am a 17 year old 130 pound female, and have been taking vyvanse for about 4 months. I started at a low dose and have taken every dose up to 70mg. I am currently taking 50mg as opposed to 60mg (which i took for a majority of my time on this drug) as i thought it would reduce the side effects- mainly the anxiety, irritability, withdrawn behavior, increased heart rate, and overall horrible mood i fall into about 4 hours after taking it. Some days are better than others, but i've come to expect the dreadful crash in the afternoons. I opt not to take vyvanse on the weekends in light of the fact that I don't have school, and I do not feel myself when I take it. I do not experience any withdrawal or negative symptoms when I don't take the drug. I will say that vyvanse has immensely improved my ability to concentrate on tasks, my performance in school, and has made me extremely productive, but the crash is hard to bare. What can I do in order to reduce the crash symptoms and improve my experience with vyvanse? I do have a reduced appetite, but I make it a point to eat and drink water throughout the day, I try to keep myself calm and thinking positively- maybe my dose is too high or too low.

C15H25N3O
01-20-17, 06:38 PM
What you describe as side-effects sounds a lot like overdosaging.
Vyvanse is perfect adjusted when its effectiveness is subtle and
without side-effects. There should not be any withdrawl.

If effectiveness is not instant and if it makes someone crash and get
up again in the afternoon you should talk to your doc about your
livers enzyme P450 CYP2D6 which metabolizes the drug.
This port is also used by other meds.